Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Enlarged liver go home & take ibuprofen?

My friend has been ill for 4 days! Throwing up.. A enlarged liver, sore esophagus and bad throwing up and her white blood count is low. The sent her home with nausea meds, take ibuprofen like she has been and plenty of fluids! Is this Right? I'm worried for her! But I'm very ill myself so I can't go by her. They think she has something like Lyme's, but not Lyme's! I'm thinking more ibuprofen will worsen her condition. What do you think?

Answer Question
 
Angellinda

Asked by Angellinda at 2:56 PM on Jun. 5, 2010 in Health

Level 21 (11,804 Credits)
Answers (4)
  • They who? The ER? I'd tell her to call her family doctor. His/her service will contact them even on a weekend
    admckenzie

    Answer by admckenzie at 3:02 PM on Jun. 5, 2010

  • She should be taking milk thistle (an herb that will help cleanse her liver). Definitely not tylenol/acetominophen.
    rkoloms

    Answer by rkoloms at 4:01 PM on Jun. 5, 2010

  • If her health professionals recommended this for her, then she needs to follow the advice of her Health Professionals and not some random women on a website. If she is really really sick and in doubt maybe a second opinion would be best. I think you are correct in thinking Ibuprofen will cause more liver trouble but you are not completely sure your friend heard her care providers correctly. It used to be said that patients only comprehend about 10% of what they are told in a healthcare setting as you described.
    jewjewbee

    Answer by jewjewbee at 4:49 PM on Jun. 5, 2010

  • I wished I knew , Do no the liver it can heal itself , sounds like a bad infection to me .. GEZZZZZZZ IDK . So wished I could help you and a lot of the herbal remedy's do work .. have her drink a lot of cranberry juice . to clean it out .. hugs .
    MommyJanice44

    Answer by MommyJanice44 at 8:50 PM on Jun. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.